# SDR IPXA2018081332725

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD UPPER FRAME SUPPORT AT FRAME 38.2, LBL 62 WAS CRACKED.  REMOVED AND REPLACED IAW SRM 51-40-21.
